MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 4.3X18 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 4.3X18 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.1007
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Inflammation (1932); Tissue Damage (2104)
Date of Event 12/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4)¿ the dentist reported that 2 months and 18 days after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.Moreover, the patient presented bone type iii.

Brand Name
CM DRIVE IMPLANT 4.3X18 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9712836
Report Number3008261720-2020-00769
Device Sequence Number3654463
Product Code DZE
UDI-Device Identifier07899878023470
UDI-Public07899878023470
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/14/2020
Report Date (Section F) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2022
Device Model Number109.1007
Device Catalogue Number1.091.007
Device Lot Number800324147I
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/14/2020
Device Age26 MO
Event Location Other
Date Report to Manufacturer01/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR